# SDR A6WA201040013

- Difficulty date: December 2, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK BTW FS 559+96 AND 559+80, RBL 9.0 CORRODED.  CARGO TIE DOWN TRACK BTW FS 559+80, RBL 9.0 CORROSION REMOVED IAW SRM 51-21-06.
